# SDR 2020FA0000352

- Difficulty date: July 31, 2020
- Submitted: August 1, 2020
- Operation: General aviation
- Aircraft: N11182
- Make and model: Cessna 182Q
- Aircraft serial: 18266815
- Aircraft time: 3,233 hours
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658598
- Part serial: AC15FA427
- Condition: Leaking
- Location: Nr 2
- Part time: 205 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINENTAL (AIRBOSS) CYLINDER P/N 658598 S/N AC15FA427 INSTALLED ON AUGUST 31, 2015 PER THE ENGINE LOG BOOK.  COMPRESSION TEST IN JULY 2020 IDENTIFIED LOW COMPRESSION ON THIS CYLINDER, WITH A LEAK IN THE EXHAUST VALVE.  THE EXHAUST VALVE WAS REMOVED AND THE VALVE SEAT FOUND TO BE MISALIGNED.  MECHANIC BELIEVES THIS TO BE A MANUFACTURING DEFECT IN THE CYLINDER ASSEMBLY.  PART WAS REPLACED WITH A NEW SUPERIOR MILLENNIUM CYLINDER ASSEMBLY.
